Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 49, NWS Topeka, KS

April 17, 20244 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 17, 2024, 11:54 PM CDT for 4 counties in Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2024, 11:54 PM CDT (04:54 UTC)
Expired
Apr 18, 2024, 12:45 AM CDT
In force
51 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Clay County, KS, Marshall County, KS, Riley County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 12:09 AM CDTHAIL 1Greenleaf, KSReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 11:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2024-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2024-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2491 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS53 KTOP 180454
SVRTOP
KSC027-117-161-201-180545-
/O.NEW.KTOP.SV.W.0049.240418T0454Z-240418T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
1154 PM CDT Wed Apr 17 2024

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Northwestern Riley County in northeastern Kansas...
  Southeastern Washington County in north central Kansas...
  Northeastern Clay County in north central Kansas...
  Southwestern Marshall County in northeastern Kansas...

* Until 1245 AM CDT.

* At 1154 PM CDT, a severe thunderstorm was located near Linn, moving
  east at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Marysville, Washington, Blue Rapids, Waterville, Linn, Greenleaf,
  and Barnes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3984 9663 3948 9668 3953 9713 3986 9711
TIME...MOT...LOC 0454Z 279DEG 29KT 3963 9706 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gargan
3 follow-up statements
630 
WWUS53 KTOP 180512
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1212 AM CDT Thu Apr 18 2024

KSC027-117-161-201-180545-
/O.CON.KTOP.SV.W.0049.000000T0000Z-240418T0545Z/
Riley-Washington-Clay-Marshall-
1212 AM CDT Thu Apr 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN RILEY...SOUTHEASTERN WASHINGTON...NORTHEASTERN CLAY
AND SOUTHWESTERN MARSHALL COUNTIES...

At 1212 AM CDT, a severe thunderstorm was located 7 miles south of
Barnes, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Blue Rapids, Waterville, Greenleaf, and Barnes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3948 9668 3954 9707 3981 9704 3976 9664
TIME...MOT...LOC 0512Z 280DEG 28KT 3960 9689 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gargan
952 
WWUS53 KTOP 180524
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1224 AM CDT Thu Apr 18 2024

KSC027-180532-
/O.CAN.KTOP.SV.W.0049.000000T0000Z-240418T0545Z/
Clay-
1224 AM CDT Thu Apr 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area and Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
north central and northeastern Kansas.

&&

LAT...LON 3952 9691 3979 9690 3976 9664 3948 9668
TIME...MOT...LOC 0522Z 279DEG 29KT 3959 9678 

$$

KSC117-161-201-180545-
/O.CON.KTOP.SV.W.0049.000000T0000Z-240418T0545Z/
Riley-Washington-Marshall-
1224 AM CDT Thu Apr 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN RILEY...SOUTHEASTERN WASHINGTON AND SOUTHWESTERN
MARSHALL COUNTIES...

At 1222 AM CDT, a severe thunderstorm was located 7 miles south of
Waterville, moving east at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Blue Rapids, Waterville, and Barnes.

At 12:09 AM...A storm spotter reported quarter size hail in Green 
Leaf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3952 9691 3979 9690 3976 9664 3948 9668
TIME...MOT...LOC 0522Z 279DEG 29KT 3959 9678 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Gargan
321 
WWUS53 KTOP 180535
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1235 AM CDT Thu Apr 18 2024

KSC117-161-201-180545-
/O.EXP.KTOP.SV.W.0049.000000T0000Z-240418T0545Z/
Riley-Washington-Marshall-
1235 AM CDT Thu Apr 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RILEY...
SOUTHEASTERN WASHINGTON AND SOUTHWESTERN MARSHALL COUNTIES WILL
EXPIRE AT 1245 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
north central and northeastern Kansas.

&&

LAT...LON 3952 9691 3979 9690 3976 9664 3948 9668
TIME...MOT...LOC 0535Z 279DEG 29KT 3957 9666 

$$

Gargan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:40 PM CDT, 5 hours 14 minutes earlier. Its key messages:

  • Severe thunderstorms may develop along a cold front late tonight and Thursday morning. Large hail remains the concern.
  • Blustery conditions are expected as the front passes Thursday with temperatures holding in the 50s for most locations.
  • There could be some frost Sunday morning impacting gardeners who have plants in the ground.
Area forecast discussion, Apr 17, 6:40 PM CDT, 5 hours 14 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
640 PM CDT Wed Apr 17 2024

.KEY MESSAGES...

- Severe thunderstorms may develop along a cold front late
  tonight and Thursday morning. Large hail remains the concern.

- Blustery conditions are expected as the front passes Thursday
  with temperatures holding in the 50s for most locations.

- There could be some frost Sunday morning impacting gardeners
  who have plants in the ground.

&&

.DISCUSSION...
Issued at 243 PM CDT Wed Apr 17 2024

19Z water vapor imagery showed a upper wave lifting north over
WI and around a closed upper low over southern Saskatchewan. A
speed max was noted digging southeast across ID and into WY. At
the surface, a weak ridge of high pressure stretched from the
northern high plains across northeast KS. Surface low pressure
was noted over the northern TX panhandle with a warm front to
the east across northern OK and northern AR.

As a shortwave over the northern Rockies continues to propagate east
tonight, models lift the warm front north with dewpoints in the
middle 50s and around 60 advecting into east central Kansas. This
front is progged to push back southeast as a strong cold front
Thursday morning. While models show the better dynamics passing
mainly north of the forecast area, there is expected to be good lift
and frontogenesis with the cold front. Meanwhile the CAMs continue
to struggle developing deep moist convection along the front as it
pushes south. Not sure why this is the case since many of the
forecast soundings show little inhibition with around 2000 J/kg or
MUCAPE. Additionally effective shear is forecast to be upwards of
45KT. So have a 50 to 80 percent chance for storms across northeast
and east central Kansas late tonight and through mid-morning
Thursday in spite of the CAMs. Mid level lapse rates around 8C/km
and the good effective shear argue for large hail being the main
concern. But if a storm is able to move off the front into the warm
sector, forecast soundings show nearly 200 m2/s2 of effective SRH.
Since the main forcing mechanism is the front, it appears unlikely
storms will move ahead of it into the warm sector. Nevertheless
think the tornado risk is non-zero. CAMs are also showing isolated
to scattered storms developing late this evening within the warm air
advection pattern. Instability is more limited for the elevated
parcel within the warm air advection, so the main severe risk looks
to be with the frontal passage.

Models show an expansive stratus deck with the front that hangs in
after the front passes into the early afternoon. This along with
increasing cold air advection may act to keep temps nearly steady
through the day Thursday across east central Kansas. If the sun is
able to break out earlier in the day, highs may be a few degrees
warmer. A strengthening pressure gradient behind the front is also
expected to cause north winds to gust around 40 MPH. If wind speeds
increase much more than the current forecast has, we may need to
consider a wind advisory for a portion of Thursday.

For Friday into next week, models show a quasi zonal pattern across
the the central U.S. with much of the energy remaining to the north
of the forecast area. There are some POPs on Saturday and again
spread through next week. This looks to be for the potential for
weak perturbations within the zonal flow, and operational models
will show some mid level frontogenesis with saturation passing
through from time to time. Confidence in these POPs is low since
models have not shown a lot of consistency. With this in mind have
stuck with the blend and the small POPs in the extended portion of
the forecast. Overall temperature wise, persistent surface ridges
from Canada are expected to keep cooler weather in place with
seasonal or slightly below normal temps. Now that we are firmly in
the growing season, we will need to watch low temps for the coming
days. Sunday morning's lows are forecast to be in the middle 30s but
there may also be some mid level clouds to inhibit radiational
cooling. So will keep an eye on this in the coming days.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 633 PM CDT Wed Apr 17 2024

Thunderstorms, strong winds and IFR conditions are forecast
during the 00Z TAF timeframe. Scattered storms could develop
late this evening in eastern KS. Confidence is not overly high
on exactly where those storms will occur, so kept VCTS mention
for now. Another round of storms is then expected along a cold
front toward the early morning hours of Thursday. CIGS look to
drop to IFR near the boundary as north winds quickly increase
behind the front. Gusts will approach 30 kts as rain exits the
area by mid morning.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Wolters
AVIATION...Teefey
Hazardous weather outlook, Apr 17, 2:54 PM CDT, 9 hours before
Hazardous Weather Outlook
National Weather Service Topeka KS
254 PM CDT Wed Apr 17 2024

KSZ008>012-020>024-026-034>040-054>056-058-059-182000-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
254 PM CDT Wed Apr 17 2024

This Hazardous Weather Outlook is for east central, north central
and northeast Kansas.

.DAY ONE...This afternoon and tonight.

There is a chance for thunderstorms to develop late this evening over
northeast Kansas. Better chances for thunderstorms will be with a
cold front that passes through late tonight and through Thursday
morning. Storms with the front may have hail around the size of
golfballs and perhaps some damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms may be ongoing across east central Kansas at daybreak
Thursday. These storms will still be capable of large hail and
damaging winds.

North winds will strengthen behind the cold front Thursday morning
and could gust around 40 MPH.

.SPOTTER INFORMATION STATEMENT...

Spotters should not be needed tonight.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

Wolters

In the hours before

Local storm report, Apr 17, 10:55 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
1055 PM CDT Wed Apr 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     Hail             Eskridge                38.86N 96.10W
04/17/2024  M1.00 Inch       Wabaunsee          KS   Trained Spotter

&&

JW
Special weather statement, Apr 17, 10:57 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Topeka KS
1057 PM CDT Wed Apr 17 2024

KSZ024-039-180430-
Shawnee-Jackson-
1057 PM CDT Wed Apr 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SHAWNEE AND SOUTH
CENTRAL JACKSON COUNTIES THROUGH 1130 PM CDT...

At 1057 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Rossville, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Hail damage to outdoor objects
         and vegetation is possible.

Locations impacted include...
Silver Lake, Hoyt, and Mayetta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3908 9589 3920 9598 3936 9572 3920 9559
      3914 9559
TIME...MOT...LOC 0357Z 239DEG 22KT 3917 9588

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

ST
Special weather statement, Apr 17, 11:05 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Topeka KS
1105 PM CDT Wed Apr 17 2024

KSZ038-039-180430-
Wabaunsee-Shawnee-
1105 PM CDT Wed Apr 17 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN SHAWNEE AND EAST CENTRAL
WABAUNSEE COUNTIES THROUGH 1130 PM CDT...

At 1105 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dover, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down twigs or small limbs and blow
         around objects. Minor hail damage to outdoor objects and
         vegetation is possible.

Locations impacted include...
Northern Topeka, Dover, and Silver Lake.

This includes Interstate 70 between mile markers 345 and 355.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3890 9587 3901 9604 3915 9585 3905 9566
TIME...MOT...LOC 0405Z 221DEG 24KT 3899 9593

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 17, 11:19 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Topeka KS
1119 PM CDT Wed Apr 17 2024

KSZ023-038-039-180445-
Wabaunsee-Shawnee-Pottawatomie-
1119 PM CDT Wed Apr 17 2024

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL SHAWNEE...NORTHERN
WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE COUNTIES THROUGH 1145 PM
CDT...

At 1119 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Wamego, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Hail damage to outdoor objects
         and vegetation is possible.

Locations impacted include...
Wamego, Alma, St. Marys, Dover, St. George, Maple Hill, McFarland,
Paxico, Belvue, Louisville, and Keene.

This includes Interstate 70 between mile markers 324 and 346.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3897 9588 3891 9629 3910 9639 3917 9639
      3919 9641 3919 9644 3926 9648 3942 9620
TIME...MOT...LOC 0419Z 253DEG 22KT 3917 9629

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

ST
Local storm report, Apr 17, 11:28 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
1128 PM CDT Wed Apr 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     Hail             1 ESE Paxico            39.06N 96.14W
04/17/2024  E2.75 Inch       Wabaunsee          KS   Emergency Mngr

            Between mile markers 332 to 333 along I-70.

&&

JW
Local storm report, Apr 17, 11:35 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
1135 PM CDT Wed Apr 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     Hail             Clyde                   39.59N 97.40W
04/17/2024  M1.25 Inch       Cloud              KS   Trained Spotter

&&

ng

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 9:03 PM CDTSpecial Weather StatementTOPRepublic27 min
Apr 17, 9:41 PM CDTSpecial Weather StatementTOPWashington34 min
Apr 17, 10:02 PM CDTSpecial Weather StatementTOPGeary28 min
Apr 17, 10:26 PM CDTSpecial Weather StatementTOPMarshall, Washington34 min
Apr 17, 10:29 PM CDTSpecial Weather StatementTOPPottawatomie31 min
Apr 17, 10:39 PM CDTSpecial Weather StatementTOPPottawatomie, Riley51 min
Apr 17, 10:48 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee27 min
Apr 17, 10:53 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley21 min
Apr 17, 10:57 PM CDTSpecial Weather StatementTOPShawnee33 min
Apr 17, 11:05 PM CDTSpecial Weather StatementTOPShawnee25 min
Apr 17, 11:12 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington48 min
Apr 17, 11:19 PM CDTSpecial Weather StatementTOPWabaunsee26 min
Apr 17, 11:27 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Pottawatomie, Shawnee, Wabaunsee48 min
Apr 17, 11:32 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson28 min
Apr 17, 11:34 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee41 min
Apr 17, 11:45 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPShawnee, Wabaunsee30 min
Apr 18, 12:08 AM CDTSevere Thunderstorm Warning Considerable damage threatTOPOsage, Shawnee24 min
Apr 18, 12:41 AM CDTSpecial Weather StatementTOPMarshall, Pottawatomie, Riley49 min
Apr 18, 12:45 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee23 min
Apr 18, 1:32 AM CDTSpecial Weather StatementTOPJackson43 min
Apr 18, 1:38 AM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie37 min
Apr 18, 2:10 AM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Jefferson, Shawnee35 min
Apr 18, 2:24 AM CDTSevere Thunderstorm Warning Considerable damage threatTOPDouglas, Jackson, Jefferson, Shawnee51 min
Apr 18, 3:17 AM CDTSpecial Weather StatementTOPJefferson28 min
Apr 18, 5:58 AM CDTSpecial Weather StatementTOPJefferson32 min
Apr 18, 6:27 AM CDTSpecial Weather StatementTOPDouglas, Franklin, Osage33 min
Apr 18, 6:53 AM CDTSpecial Weather StatementTOPDouglas37 min
Apr 18, 9:39 AM CDTSpecial Weather StatementTOPFranklin36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.